| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that the green safety cover slides completely off of the needle.No harm.No needlestick, the clinician recognized the issue in time to prevent harm.No other information was provided.It was reported this occurred with 3 devices.This report addresses all 3 devices.